Hi
My Dad was recently prescribed Gabapentin for hip pain. Shortly after he started to become very forgetful, he remembers stuff from 50 years ago to the day before, but will set something down and immediately not remember doing it. He woke from a nap yesterday, confused (not knowing the day, time of day, etc.) and began freaking out. We got him to the ER, blood pressure was very high of course, and switched from freaked out to silly, like under anesthesia. He's had no memory problems, except normal 80 yr old person things, until the Gabapentin, which a side effect is forgetfulness. They got him calmed down and he was able to sleep. They gave him his meds this morning and said the Gabapentin was stopped, so anxiously waiting to see how the day goes. I was just wondering if anyone has had similar effects with this medicine, as like I said, he had no problems until shortly after starting it.